# SDR AALA20110327TUL04

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED STATION 1380 AND STRINGER 27 RIGHT.  REPLACED SHEAR TIE PER SRM 51-10-02-0G.
